# SDR DHLA200800055

- Difficulty date: June 9, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31395
- Part serial: 40324032
- Condition: Noisy
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RTO DUE TO HEAVY VIBRATION THAT SEEMED TO EMANATE FROM NOSE WHEEL NOTE RTO AT 80 KIAS FULL REVERSE AND MODERATE BREAKING USED.  REMOVED AND REPLACED BOTH NOSE WHEELS PER MM 32-45-11.  FIT 520 AIRCRAFT WAS GROUNDED.  (A)
